# SDR AWXA9700410

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 3508807
- Condition: Leaking
- Location: Lt Engine
- Part time: 11,037 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEFT HYDRAULIC QUANTITY DECREASED TO ZERO AND SYSTEM PRESSURE LIGHT ILLUMINATED.  EICAS MESSAGE LEFT HYDRAULIC SYSTEM PRESSURE DISPLAYED.  REMOVED AND REPLACED LEFT ENGINE DRIVEN PUMP.  ENGINE RUN AND LEAK CHECK NORMAL.
